• Mediport problem

    Asked by Mikilog on Tuesday, March 26, 2013

    Mediport problem

    Yesterday I had my mediport put in place everything went fine. Last night the small incision increased bleeding, it soaked the bandage 3 times during the night and I had to replace it.
    The question is ,should I call the physician and do something more or let it go......

    8 Answers from the Community

    8 answers
    • nancyjac's Avatar

      That seems a bit excessive in terms of bleeding. I would call your doctor and report it.

      over 3 years ago
    • GregP_WN's Avatar

      It's never a bad idea to call your Dr. They won't mind a bit, and it's better to be safe than sorry.
      I hope it heals well for you.

      over 3 years ago
    • StrongSteph's Avatar

      yes...call your doctor!

      over 3 years ago
    • SDomiano's Avatar

      Yes, I had no bleeding from my port they used that glue to close that. I would call!

      over 3 years ago
    • SueRae1's Avatar

      call the doctor. as Greg said" it's better to be safe then sorry

      over 3 years ago
    • LisaD@StF's Avatar

      Hi Mikilog, I agree with the group, a very small amount of bleeding would not be unusual, but this seems to be possibly above the normal. Any time you have a concern of this nature never let it go. It is always best to call the MD involved and get their expert advise on the situation. Better to ask questions and head off any bigger problems that way. Good luck and I hope that you reached your doctor and all is well.

      over 3 years ago
    • Peroll's Avatar

      I had a port essentiually break through the skin about 6 weeks after inplanting and become infected. It sounds to me like your is having the same type of problem and you need to get back to the Dr before it gets infected. Good Luck

      over 3 years ago
    • gwendolyn's Avatar

      You should never hesitate to call your doctor for anything that concerns you.

      I hope by the time I am reading this question you have already been in contact with your doctor and have the problem resolved.

      over 3 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more breast cancer questions.  Also, don't forget to check out our Breast Cancer page.